# SDR DLL19992654

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND PILOT REPORT, OVENS IN ALL GALLEYS GET VERY HOT AND CREATE A LOT OF SMOKE THROUGHOUT A/C.  OVENS NEED CLEANING TO REMOVE OLD FOOD.  OVENS CLEANED BY CABIN SERVICE.
